# SDR ASOA20141215371V

- Difficulty date: December 15, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 39,450 hours, 29,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY EXIT SIGN INOPERATIVE.  SECURED FWD EMERGENCY EXIT SIGN CONNECTOR IAW AMM 33-50-15.   ACFT WAS APPROVED FOR RETURN TO SERVICE.
